# SDR SWIA95752

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26974
- Make and model: Swrngn SA227AC
- Aircraft serial: AC664
- Engine: Garrtt TPE33111U
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  INSPECTION OF AIRCRAFT DETECTED A FAULTY OUTBOARD GEAR SWITCH.  REPLACED AND ADJUSTED PER 32-00-00, THE LEFT MAIN LANDING GEAR STRUT WAS IN NEED OF REBUILDING.  REPLACED THE STRUT SEALS AND INSPECTED AIRCRAFT LANDING GEAR.  SYSTEM OPS CHECK GOOD.
